# SDR GTIA040644

- Difficulty date: June 22, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR STATION 769-788 BL 0 INTERCOSTAL UPPER FLANGE IS CRACKED AROUND FASTENER HOLES WITH MATERIAL MISSING AT 2 LOCATIONS.  REMOVED INTERCOSTAL.  FABRICATED REPLACEMENT INTERCOSTAL.  INSTALLED INTERCOSTAL.  (M)
